Join the 'Tampon' group to help and get support from people like you.
We found 17 questions associated with the 'Tampon' topic.
Posted 31 Jul 2018 by • 1 answer
I’ve been on Lo Estrin for 3 months. Me and my boyfriend had sex but the condom broke without us knowing. Freaking out I went and took Plan B. 6 days after I had a period (enough to fill tampons) for two days with severe cramps. Now for the last two weeks I’ve been constipated. I have 3 ...
Posted 3 Oct 2017 by • 1 answer
I've been on the shot for about a year and a half, and just recently started bleeding (enough to fill a lite tampon). I've been bleeding for almost two weeks and have cramps as well. Is this normal? Should I consult a doctor?
Posted 12 days ago by • 0 answers
... was mortified!! So my question is I took the four pills ( one dose) but the same day I was diagnosed and took my meds I started my period... I have been using tampons! So does this mean I’m contaminating myself again??? Should I call the dr.? Get another round?
Posted 9 Nov 2016 by • 1 answer
I got my first implant about three weeks ago two months after having my first daughter. Yesterday I began cramping and slight bleeding so I put a tampon over night. This morning I go to take it out and its only about half way full but I noticed on the very top (deepest Part) there and two white and ...
How long after finishing Monistat 3 can I continue tampon use?? I started my period after the first.
Posted 7 Sep 2017 by • 0 answers
... dose and I finished the medication 2 nights ago, all internal itching and discharge is gone, but I'm having some exterior itch around the labia and near the vaginal opening (subsiding). Am I safe to you tampons or could it aggravate the infection? Please help - I hate pads so much.
Posted 8 Dec 2016 by • 2 answers
I'm 18 and 5"2 (I'm a fairly tiny person). I also haven't had any pregnancies. I have a heavy flow that lasts 10 days and I'm using super plus tampons and even wearing a pad at the same time. I've read the bad reviews and good ones and I'm questioning if I should ...
Posted 18 Jan 2017 by • 0 answers
I believe I did it wrong , I inserted the tube inside me then pushed the bottom as if it were a tampon , so basically I squeezed the cream inside of me .. was I supposed to let the plastic thing stay in me all night ? Or did I do it correctly
Posted 22 Apr 2018 by • 1 answer
so I took the Plan B pill around 16 hours after sex and it’s been about almost two weeks I got a three day period started off light then got heavier enough to fill more then two tampons. now the three day period is over and it’s been about a week after it and white discharge is coming ...
Posted 5 Jun 2018 by • 1 answer
I have been on the Depo shot for over 6 years. About a week ago I started bleeding but it was a dark brown color then later that evening it was bright red. I was going through tampons within 2-4 hours. It is never usually this bad. I am still bleeding heavily but I am not due for another shot until ...
Posted 26 Feb 2017 by • 1 answer
I am currently having the worst menstral experience of my life! I'm bleeding so heavy that I'm soaking through a super tampon within an hour, same with pads. I've soaked through & soiled multiple articles of clothing. These are things that have NEVER happened to me before. There ...
Posted 19 Feb 2018 by • 0 answers
Posted 20 Feb 2018 • 1 answer
It's been a year since this happened, but I think about it from time to time and wonder what really happened. So, here goes the story: I was on the last days of my period and had in a tampon. My boyfriend and I decided to "fool around," but didn't actually have sex. He ...
I got the Mirena over 1 1/2 years and I've been having 2 heavy periods a month ever since insertion?
Posted 26 Jun 2018 by • 0 answers
Recently it has got extremely heavy where I now have to use a super plus tampon which I never used in my life until now. So my question is this normal? I know one of the side effect was spotting between periods but would last for the first 3-6 months but it gotten heavier and it full blown periods ...
Posted 9 Aug 2016 by • 0 answers
I been on this pill called camrese, it was great the first month. Then is the first week of the next month I am spotting, now my period flow is heavy running through my tampon , that never happened when I wasn't on the pill, I read about it and stop the pill three days in hoping, I will stop ...
Posted 2 Apr 2017 by • 0 answers
I used monistat 1 day treatment on Friday night/Saturday morning. It's been almost two days and my cycle just started (Sunday). Will my tampons remove the medicine or is it pretty much done its job by now?